# SDR REXA2016093001834

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 7,141 hours, 4,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Loose
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY ROPE DOOR WONT REMAIN SHUT.  SECURED OVERWING EMERGENCY ROPE DOOR AS REQUIRED.
